Show simple item record

dc.contributor.authorTunga, Mehmet Alperen_US
dc.contributor.authorDemiralp, Metinen_US
dc.date.accessioned2015-01-15T23:00:20Z
dc.date.available2015-01-15T23:00:20Z
dc.date.issued2005-05-25
dc.identifier.citationTunga, M. A., & Demiralp, M. (2005). A factorized high dimensional model representation on the nodes of a finite hyperprismatic regular grid. Applied Mathematics and Computation, 164(3), 865-883. doi:10.1016/j.amc.2004.06.056en_US
dc.identifier.issn0096-3003
dc.identifier.issn1873-5649
dc.identifier.otherWOS:000228871500018
dc.identifier.urihttps://hdl.handle.net/11729/181
dc.identifier.urihttp://dx.doi.org/10.1016/j.amc.2004.06.056
dc.description.abstractWhen the values of a multivariate function f(x(1),...,x(N)), having N independent variables like x(1),...,x(N) are given at the nodes of a cartesian, product set in the space of the independent variables and ail interpolation problem is defined to find out the analytical structure of this function some difficulties arise in the standard methods due to the multidimensionality of the problem. Here, the main purpose is to partition this multivariate data into low-variate data and to obtain the analytical structure of the multivariate function by using this partitioned data. High dimensional model representation (HDMR) is used for these types of problems. However, if HDMR requires all components, which means 2(N) number of components, to get a desired accuracy then factorized high dimensional model representation (FHDMR) can be used. This method uses the components of HDMR. This representation is needed when the sought multivariate function has a multiplicative nature. In this work we introduce how to utilize FHDMR for these problems and present illustrative examples.en_US
dc.language.isoengen_US
dc.publisherElsevier Science incen_US
dc.relation.isversionof10.1016/j.amc.2004.06.056
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectHigh dimensional model representationen_US
dc.subjectMultivariate functionsen_US
dc.subjectInterpolationen_US
dc.subjectMultidimensional problemsen_US
dc.subjectApproximationen_US
dc.subjectFunctionsen_US
dc.subjectRepresentationsen_US
dc.subjectDimensional modelen_US
dc.subjectApproximation theoryen_US
dc.subjectData acquisitionen_US
dc.subjectMathematical modelsen_US
dc.subjectProblem solvingen_US
dc.subjectFactorized high dimensional model representation (FHDMR)en_US
dc.subjectHigh dimensional model representation (HDMR)en_US
dc.subjectMulti-dimensional problemsen_US
dc.titleA factorized high dimensional model representation on the nodes of a finite hyperprismatic regular griden_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalApplied Mathematics and Computationen_US
dc.contributor.departmentIşık Üniversitesi, Mühendislik Fakültesi, Bilgisayar Mühendisliği Bölümüen_US
dc.contributor.departmentIşık University, Faculty of Engineering, Department of Computer Engineeringen_US
dc.contributor.authorID0000-0003-3551-4549
dc.identifier.volume164
dc.identifier.issue3
dc.identifier.startpage865
dc.identifier.endpage883
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.contributor.institutionauthorTunga, Mehmet Alperen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record